# SDR ASAA2015020310535

- Difficulty date: February 3, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 23,700 hours, 7,117 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1016755
- Condition: Faulted
- Location: L2 Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT LT SIDE "OVERHEAT".  ACFT GROUNDED.  PERFORMED WHCU BITE TEST FOR L-2 WINDOW, SHOWS A SENSOR FAULT.  SWAPPED WHCU 3 & 4 FOR TROUBLESHOOTING, NO HELP. SWAPPED BACK WHCU 3 & 4 TO ORIGINAL POSITION & SECURED. PERFORMED RESISTANCE TEST OF L-2 WINDOW TEMP SENSOR. IN SERVICE SENSOR WAS OPEN. VERIFIED SPARE SENSOR RESISTANCE GOOD IAW TABLE 2.  SWAPPED TERM D LUG TO SPARE SENSOR.  PERFORMED WINDOW HEAT SENSOR, SYS OP TEST IAW AMM 30-41-00-710-801.  OPS TEST GOOD.  GROUND VERIFIED, OP CHECK OF WINDOW HEAT CONTROL SYSTEM, COMPLETED. L-2 WINDOW HEAT OVERHEAT LIGHT IS NOT ON.  FIM REF 30-41, TASK 801.  RESISTANCE REF AMM 30-41-21-760-801.
